Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have spotting, lower back pain, frequent urination and acne. What is causing these symptoms?

hello, I have had a regular period for the past 7 years. i had one 8 days late for the first time ever in january, but i just had spotting. two periods later, i ve only had spotting each time i was scheduled to menstrate. I ve taken 3 home pregnancy tests , and a blood test, all of which have come back negative. I ve had symptoms including lower back pain , slight nausea, extremely frequent urination , acne (never experienced prior) and uterine cramps. what do you think could explain these things? thank you
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Mar 2016


In exclusion of pregnancy, reasons for this type of irregular spotting are mainly due to hormonal imbalance, stress/ anxiety, irregular diet habit, weight change, thyroid disturbance, ovarian cyst etc. Frequent urination may be due to asymptomatic urinary infection.

Consult with your gynecologist for relevant investigations (like USG pelvis, complete hormone assay, urine examination etc) and take suggestive measures & medication.

Avoid stress/ anxiety by deep breathing, take healthy diet with iron supplements, maintain genital hygiene properly and take proper sleep.

Be well.
Answered: Tue, 28 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor